Monday, December 27, 2010

Big Mistake!

Amaya's had a fever and headache for seven days.  She's been in bed most of the week and we've exhausted all of the medicine in our medicine cabinet, to make her more comfortable, twice. 

Sick isn't any way for a child to spend their winter break.

This afternoon it was Rio's turn.  It seemed to hit him like a brick wall.  One minute he was playing, and the next he was crying, lying on the couch, with a headache and a fever.  Poor kid.

I gave him a Tylenol.  Big mistake!  It worked too well.  Was it laced with crack?  He's bouncing off the walls, talking a hundred miles a minute, and terrorizing Amaya.

Evidently being sick doesn't affect him the same way it does his sister.

I can't wait for the Tylenol to wear off.  I'm switching him to Benadryl.


  1. I remember those days. Good luck.

  2. Did the Tylenol come from China laced with testosterone inhibitors? That would make him bounce.